Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taken ipill after unprotected sex, delay in period. Should I take medicine for periods?

hi,i did just try for sex with my husband but his penis is not go much inside after dat i take i pill for secure myself from pregancy.But i think m still virgin and on 11aug my periods starts after that perids not coming yet n today is 11oct.I am distured that why perids are not coming.Should i take a medicine for peridos and if i should take then please prefer me which medicine i eate.
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear customer,

The i-pill has side-effects :

- Headaches – most common, but not that much worrisome
- Nausea
- Mood fluctuations
- Abdominal pain
- Dizziness
- Possible bleeding during periods – excessive bleeding in some cases
- Vomiting – very rare, but may create problems for unmarried girls before their parents
- Possible sudden weight fluctuations
- Serious heart problems for those women who smoke – interestingly, it has been seen that contraceptive pills are being used on regular basis by those women who smoke regularly
- Can cause irregular menstrual cycle.

The chances of pregnancy are less if you have taken the i-pill within 72 hrs after the unprotected sex. As per the symptoms and history of i-pill it seems that you are having the side effects of i-pill.
The i-pill may have the side effects of irregular menstrual cycle and delayed or absent menstrual cycles.

You may have the blood hcg test done to rule out pregnancy if you are still having a doubt.The sonography of uterus and adnexa is more confirmatory test to rule out pregnancy.

Thank you
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor